MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD EPICENTER¿ SINGLE USER SOFTWARE; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

BECTON, DICKINSON & CO. (SPARKS) BD EPICENTER¿ SINGLE USER SOFTWARE; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 444165
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use with the bd epicenter¿ single user software, a patient result was misassociated.The following information was provided by the initial reporter: customer complaints their patient mrn in epicenter is belongs to different patient via their lis.
 
Additional Manufacturer Narrative
H3.Investigation summary: customer complains their patient mrn in epicenter (444165/jrpn20100762) belongs to different patient via their lis.The customer initially needed assistance disassociating an accession number.Upon call return, the customer stated that the issue had already been resolved.The customer was not able to provide any additional details for this case.This is not a confirmed complaint of a bd product.Complaints for misassociation were under statistical control for the month of september.No trends indicated.Device history record review is not required for standalone software.Complaints received for this device and reported condition will continue to be tracked and trended.H3 other text : see h10.
 
Event or Problem Description
It was reported that during use with the bd epicenter¿ single user software, a patient result was mis-associated.The following information was provided by the initial reporter: customer complaints their patient mrn in epicenter is belongs to different patient via their lis.

Brand Name
BD EPICENTER¿ SINGLE USER SOFTWARE
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17935947
Report Number1119779-2023-01124
Device Sequence Number6352553
Product Code JQP
UDI-Device Identifier00382904410070
UDI-Public00382904410070
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number444165
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2023
Supplement Date Received by Manufacturer10/23/2023
Initial Report FDA Received Date10/13/2023
Supplement Report FDA Received Date10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown